# SDR AALA20190528001

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A522045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT:INSPECTION FOUND CORROSION ON THE MAIN ENTRY DOOR GIRT BAR FITTINGS IN THE FORWARD CABIN SUBFLOOR WET AREA. MAINTENANCE REMOVED AND REPLACED WITH NEW BOTH L1 ENTRY DOOR GIRT BASE FITTINGS AT STA. 312 AND STA. 344 PN. 141A5220-4/5
